ITERATIVE PROPERTIES OF A ONE-DIMENSIONAL QUARTIC MAP - CRITICAL LINES AND TRICRITICAL BEHAVIOR

被引:83
作者
CHANG, SJ
WORTIS, M
WRIGHT, JA
机构
来源
PHYSICAL REVIEW A | 1981年 / 24卷 / 05期
关键词
D O I
10.1103/PhysRevA.24.2669
中图分类号
O43 [光学];
学科分类号
070207 ; 0803 ;
摘要
引用
收藏
页码:2669 / 2684
页数:16
相关论文
共 17 条
[1]  
CHANG S, IN PRESS
[2]   TRANSITIONS AND DISTRIBUTION-FUNCTIONS FOR CHAOTIC SYSTEMS [J].
CHANG, SJ ;
WRIGHT, J .
PHYSICAL REVIEW A, 1981, 23 (03) :1419-1433
[3]   UNIVERSAL PROPERTIES OF MAPS ON AN INTERVAL [J].
COLLET, P ;
ECKMANN, JP ;
LANFORD, OE .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1980, 76 (03) :211-254
[4]  
Collet P., 1980, ITERATED MAPS INTERV
[5]   FEIGENBAUM RATIOS OF 2-DIMENSIONAL AREA PRESERVING MAPS [J].
DERRIDA, B ;
POMEAU, Y .
PHYSICS LETTERS A, 1980, 80 (04) :217-219
[6]   UNIVERSAL METRIC PROPERTIES OF BIFURCATIONS OF ENDOMORPHISMS [J].
DERRIDA, B ;
GERVOIS, A ;
POMEAU, Y .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1979, 12 (03) :269-296
[7]   QUANTITATIVE UNIVERSALITY FOR A CLASS OF NON-LINEAR TRANSFORMATIONS [J].
FEIGENBAUM, MJ .
JOURNAL OF STATISTICAL PHYSICS, 1978, 19 (01) :25-52
[8]   UNIVERSAL METRIC PROPERTIES OF NON-LINEAR TRANSFORMATIONS [J].
FEIGENBAUM, MJ .
JOURNAL OF STATISTICAL PHYSICS, 1979, 21 (06) :669-706
[9]  
Griffiths R. B., 1970, Physical Review Letters, V24, P715, DOI 10.1103/PhysRevLett.24.715
[10]  
Hemmer P.C., 1976, PHASE TRANSITIONS CR